• question-icon

    What causes pain and stiffness in leg and feet?

default
Posted on Mon, 30 May 2016 in Bones, Muscles and Joints
Question: I have been having leg and knee pain both sides very stiff and painful bottom of feet hurt and if I'm sitting for a small amt of time hurts and hard to walk and my fingers are painful and swollen right is worse
doctor
Answered by Dr. Naveen Kumar Sharma 49 minutes later
Brief Answer:
It can be due to vitamin D3 or B 12 deficiency

Detailed Answer:
Hello,
I have studied your case. I think you are having generalised body ache.This is mostly due to lack of vitamin D3 or B12. But before I advised you anything I would like to know little detail of the illness.
1.Since when you are having these symptoms?
2.How old are you ? Do you have Diabetes or Thyroid problem?
3.Are you taking any medications since long time?
please send me answers of these questions. I will try my best to help you. thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma 13 minutes later
I take b12 daily b2 linzess zoloft i have had migraines am not diabetic nor thyroid issues have had symptoms since december
doctor
Answered by Dr. Naveen Kumar Sharma 56 minutes later
Brief Answer:
you need to check your D3 and calcium level also

Detailed Answer:
Hello,
It is good that you are taking B12 daily. I would also suggest you to take 60000 unit vitaminD 3 daily for 6 weeks on weekly basis. Also you should take 1000 mg calcium daily.your weakness is also due to low salt and fluids. So you should also take daily one glass of water with one table spoon salt and lemon juice. I hope these steps will improve your body pain.
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma 15 minutes later
My meds are b12 b complex mg multi fiber cranberry pantoprazole linzess zoloft vit c
doctor
Answered by Dr. Naveen Kumar Sharma 2 hours later
Brief Answer:
You are not taking calcium and vitamin D

Detailed Answer:
Hello,
in above mentioned vitamins you are not taking vitamin D and calcium. You are taking B 12, antacid and sleeping pill at present. So you can add calcium and D 3 in this.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Body pain

doctor1 MD

Sir, I am 35 years old male. I am a smoker (6-8 cigarettes /day) and I take alcohol twice or thrice every week. I am also taking Etricoxib 60mg...

doctor1 MD

Hello Doctor, I'm having headache, body pain especially in ankle, thigh. Also have mild throat pain. Please do help me to recover. Regards, xxxxxx

doctor1 MD

I am having FEVER , headache and running nose since 1 day. kindly help me.

doctor1 MD

Hello; I am a 25 year old male. I am living with the following symptoms and cannot get a diagnosis. These are my symptoms. Weakness in the arms and...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Naveen Kumar Sharma
  • Q - Suggest treatment for foot drop

  • Q - What are symptoms of rib fracture?

  • Q - What causes pain in inside of elbow of both arms?

  • Q - Suggest treatment for cervical spondylitis

  • Q - What causes red knots on arms,legs and body with swelling on ankles?

  • Q - What causes pain and swelling in knee and calf with history of...

  • Q - Can i travel with swollen ankle post injury?

  • Q - What causes throbbing pain in right side of abdomen?

  • Q - What is the cause and treatment for pain in heels?

  • Q - What causes pain in ankle radiating to heel?

backtotop2